Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 13, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at May 28, 2014, 6:38 AM CDT for Harris County, Texas. It took effect at May 28, 2014, 6:57 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2014, 6:38 AM CDT (11:38 UTC)
- In effect from
- May 28, 2014, 6:57 AM CDT
- Expired
- May 28, 2014, 9:32 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
County Harris County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
853 WGUS44 KHGX 281138 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 638 AM CDT WED MAY 28 2014 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... CYPRESS CREEK AT STUEBNER-AIRLINE ROAD AFFECTING HARRIS COUNTY CYPRESS CREEK NEAR WESTFIELD AFFECTING HARRIS AND MONTGOMERY COUNTIES FOR THE CYPRESS CREEK, AT STUEBNER-AIRLINE ROAD...WESTFIELD, MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM REMAIN ANCHORED OVER NORTHWEST TEXAS PRODUCING NUMEROUS THUNDERSTORMS MOVING ACROSS SOUTHEAST TEXAS. RUNOFF FROM THESE STORMS HAS PRODUCED FLOODING ON THE CYPRESS CREEK WATERSHED IN NORTHWEST HARRIS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC201-282338- /O.NEW.KHGX.FL.W.0013.140528T1157Z-000000T0000Z/ /STUT2.1.ER.140528T1157Z.140528T1230Z.000000T0000Z.NO/ 638 AM CDT WED MAY 28 2014 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR CYPRESS CREEK AT STUEBNER-AIRLINE ROAD. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM WEDNESDAY THE STAGE WAS 101.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 102.4 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER THIS MORNING AND TO CONTINUE RISING FOR THE NEXT 1 TO 2 HOURS. * AT 102.4 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER TOPS THE BANKS OF THE MAIN CHANNEL. IN PAST FLOODS STREETS IN THE WOODS OF WIMBELDON SUBDIVISION ALONG LATSON, OAKLAWN, AND CYPRESS GARDENS FLOOD AND PERSONS IN ELEVATED HOMES MAY BE CUT OFF. $$ TXC201-339-282338- /O.NEW.KHGX.FL.W.0014.140528T1348Z-140529T0729Z/ /WFDT2.1.ER.140528T1348Z.140528T1800Z.140528T1929Z.NO/ 638 AM CDT WED MAY 28 2014 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR CYPRESS CREEK NEAR WESTFIELD. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM WEDNESDAY THE STAGE WAS 82.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 82.9 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER THIS MORNING AND TO CONTINUE RISING TO NEAR 84 FEET BY THIS AFTERNOON. * AT 82.9 FEET...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY OF THE GAGE. && LAT...LON 3004 9551 3007 9543 3007 9531 2998 9531 2999 9543 2993 9551 $$
1 follow-up statement
049
WGUS84 KHGX 281432
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
932 AM CDT WED MAY 28 2014
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-281502-
/O.CAN.KHGX.FL.W.0013.000000T0000Z-140528T1432Z/
/STUT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CDT WED MAY 28 2014
THE FLOOD WARNING IS CANCELLED FOR
THE CYPRESS CREEK AT STUEBNER-AIRLINE ROAD
* AT 9 AM WEDNESDAY THE STAGE WAS 101.5 FEET
* FLOOD STAGE IS 102.4 FEET
* FORECAST...THE CREEK CRESTED BELOW FLOOD STAGE EARLIER THIS MORNING.
$$
TXC201-339-281502-
/O.CAN.KHGX.FL.W.0014.000000T0000Z-140529T0729Z/
/WFDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CDT WED MAY 28 2014
THE FLOOD WARNING IS CANCELLED FOR
CYPRESS CREEK NEAR WESTFIELD
* AT 9 AM WEDNESDAY THE STAGE WAS 82.4 FEET
* FLOOD STAGE IS 82.9 FEET
* FORECAST...THE CREEK CRESTED BELOW FLOOD STAGE EARLIER THIS MORNING.
&&
LAT...LON 3004 9551 3007 9543 3007 9531 2998 9531 2999 9543 2993 9551
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME THU FRI SAT SUN
CYPRESS CREEK
WESTFIELD 83 82.4 WED 9 AM 77.0 70.6 68.0 66.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 3:43 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 28, 3:43 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
343 AM CDT WED MAY 28 2014
.DISCUSSION...
A STRONG THUNDERSTORM CLUSTER PUSHING THROUGH NORTHWESTERN AND
CENTRAL HARRIS COUNTY DURING THE HOUR...1 TO 2 INCH HOURLY RATES
ACROSS THE CITY WILL PRODUCE NUISANCE STREET FLOODING. CYPRESS
CREEK WILL BE OUT OF BANKS ALONG VARIOUS POINTS ALONG THAT
PARTICULAR CHANNEL. VELOCITY PRODUCT CONSISTENTLY SHOWING PLUS-40
KTS INBOUND IN ASSOCIATION WITH THE DESCENDING COLD POOL...VERY
TIGHT V AND Z GRADIENT THAT HAS WANTED TO PUNCH OUT AT TIMES OVER
THE PAST FEW SCANS. SEVERE WARNING AND URBAN/SMALL STREAM OUT TO
COVER THIS STRONG WIND AND FLOODING THREAT. THIS CLUSTER SHOULD
PROGRESSIVE REACH GALVESTON COUNTY BY 4 AM AND BE OFFSHORE BEFORE
5 AM. REGIONAL COMPOSITE Z SHOWING SOME SCATTERED UPSTREAM
CONVECTIVE RE-DEVELOPMENT BETWEEN GRANGER AND NAVASOTA. DAY 3 OF
LOCALLY HEAVY RAINFALL WILL KEEP THE FLASH FLOOD WATCH ALIVE
THROUGH THE MORNING. AFTER ANOTHER 1 TO 2 INCHES FALLS OVER THE
CITY THIS MORNING...IF UPSTREAM RE-DEVELOPMENT AGAIN AFFECTS THE
METRO AREA...THEN THE FFA WILL HAVE BE EXTENDED THROUGH THE
REMINDER OF THE DAY AS MANY URBANIZED AREAS (NOT ABLE TO RECOVER
FROM THIS MORNING'S RAIN ACCUMULATION) WILL NOT BE ABLE TO HANDLE
MORE THAN AN INCH BEFORE THE (RE)COMMENCEMENT OF FLOODING.
HIGH CHANCE TO LIKELY PRECIPITATION CHANCES FROM THE DIURNAL RE-
DEVELOPMENT OF AFTERNOON CONVECTION...MODERATE RAIN AND EMBEDDED
THUNDERSTORMS WITH THE MAIN THREAT BEING THAT OF FLOODING DUE TO
EXCESSIVE RAINFALL. SECONDARY THREAT WILL BE THUNDERSTORM WINDS
EXCEEDING 40 MPH IN GUST. THE WELL-STACKED UPPER LOW OVER THE
ARLATEX WILL MEANDER OVER THE LOUISIANA/EASTERN TEXAS REGION OVER
THE NEXT SEVERAL DAYS. HIGHEST MOISTURE ANALYZED ALONG POINTS
SOUTH AND EAST OF THIS BROAD CIRCULATION. DAILY WARMTH INTO THE
UPPER 70S TO LOWER 80S WILL AID IN THE RE-GENERATION OF A MIX OF
EITHER LIGHT TO MODERATE SHOWERS TO LONGER-DURATION HIGH RAIN
EVENTS WITHIN THUNDERSTORMS. TIMING WILL BE IMPOSSIBLE TO GAUGE
DUE TO THE MICO-MESO NATURE OF WHAT BOUNDARIES ARE LEFT BEHIND
FROM PREVIOUS ACTIVITY...RANDOM WEAK S/W(S) ROTATING AROUND THE
MAIN LOW. IF THE MID-UPPER LOW DOES RETROGRADE BACK TOWARDS THE
SE'ERN TX UPPER COASTLINE FRIDAY...THEN HIGHER EASTERN TEXAS CORE
RAIN COULD BACK-BUILD INTO THE EASTERN CWA AND EXACERBATE THE
FLOODING PROBLEM HEADING OUT OF THE WORK WEEK. OVERCAST AND RAIN
WILL REGULATE TEMPERATURES TO BETWEEN THE UPPER 60S TO LOWER
80S...LET THE EXTREMA FALL AS THEY MAY. GENERAL SYNOPTIC PATTERN
DURING THE FINAL DAYS OF MAY INTO EARLY JUNE APPEARS TO BE THAT
OF SOUTHWESTERN 5H RIDGING NOSING FURTHER EASTWARD AND EVENTUALLY
SHUTTING OFF THE TAP BY SUNDAY OR MONDAY. LESSENED CLOUD COVER AND
LACK OF RAIN WILL HAVE TEMPERATURES BACK UP TO NEAR NORMAL EARLY
JUNE STANDARDS. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 69 83 70 85 / 50 20 30 20 40
HOUSTON (IAH) 81 70 82 70 86 / 90 40 40 30 40
GALVESTON (GLS) 80 73 81 75 84 / 90 50 30 30 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&
DISCUSSION...31Hazardous weather outlook, May 28, 5:30 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 530 AM CDT WED MAY 28 2014 TXZ163-164-176>179-195>200-210>214-226-227-235>238-291030- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 530 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT THROUGH NOON... .DAY ONE...TODAY AND TONIGHT ANOTHER LONG LINE OF MODERATE TO HEAVY RAIN WITH NUMEROUS EMBEDDED THUNDERSTORMS HAS PASSED ACROSS THE REGION EARLY THIS MORNING...PUTTING DOWN BETWEEN AN INCH TO TWO AND A HALF INCHES UPON ITS SOUTHEASTERN TREK TO THE COAST. ALBEIT HARD TO TIME...RAIN IS FORECAST TO RE-DEVELOP DURING THE DAYTIME HOURS. PERIODS OF HEAVY RAINFALL LEADING TO FLOODING ...FREQUENT LIGHTNING...AND OCCASIONAL WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED WITH EACH RAIN EVENT. WIDESPREAD 24 HOUR RAINFALL TOTALS OF BETWEEN TWO TO THREE INCHES ARE LIKELY...WITH POSSIBLE ISOLATED TOTALS IN EXCESS OF 4 INCHES WHERE LARGER THUNDERSTORM CELLS SLOW OR TRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DISTURBANCES MOVING AROUND A NEAR STATIONARY...OR MEANDERING... NORTHEASTERN TEXAS INTO LOUISIANA UPPER LOW WILL INDUCE PERIODS OF REGIONAL MODERATE TO LOCALLY HEAVY RAINFALL INTO THE WEEKEND. DAILY...OR 24 HOUR...RAINFALL TOTALS WILL TYPICALLY RANGE FROM SLIGHTLY UNDER AN INCH TO NEAR THREE INCHES...WITH ISOLATED FOUR TO FIVE INCH AMOUNTS. OTHER THAN THE FLOODING THREAT...DAMAGING THUNDERSTORM WINDS OF GREATER THAN 50 MPH IN GUST AND/OR AN ISOLATED WEAK TORNADO CANNOT BE RULED OUT WITHIN THE STRONGEST THUNDERSTORM CELLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEED TO BE ALERT AND BE PREPARED TO REPORT SEVERE WEATHER OCCURRENCES THROUGH THE REMAINDER OF THE WEEK. GMZ330-335-350-355-370-375-291030- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 530 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS WILL AFFECT THE LOCAL BAY AND NEARSHORE GULF WATERS THROUGH THE MORNING. HIGHLY VARIABLE WINDS AND SEAS WILL QUICKLY STRENGTHEN AND LIFT...RESPECTIVELY...IN THE VICINITY OF MARITIME THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF MARITIME MODERATE RAIN AND THUNDERSTORMS WILL AFFECT THE LOCAL WATERS THROUGH THE WEEKEND. MARINERS NEED TO BE ALERT TO ANY VICINITY STORM AS WINDS AND SEAS WILL QUICKLY STRENGTHEN AND BECOME ROUGH...RESPECTIVELY. .SPOTTER INFORMATION STATEMENT... MARITIME INTERESTS NEED TO BE AWARE OF THE FORECAST...OR FREQUENTLY MONITOR RADAR...TO ENSURE WATER SAFETY OVER THE NEXT SEVERAL DAYS.
In the hours before
Special weather statement, May 28, 2:42 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT WED MAY 28 2014
TXZ199-200-212>214-227-237-238-280915-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-WALLER TX-CHAMBERS TX-
FORT BEND TX-MONTGOMERY TX-
242 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTH CENTRAL
MONTGOMERY...SOUTHEASTERN WALLER...SOUTHWESTERN LIBERTY...CENTRAL
FORT BEND...NORTHEASTERN BRAZORIA...NORTHWESTERN GALVESTON AND WEST
CENTRAL CHAMBERS COUNTIES UNTIL 415 AM CDT...
AT 239 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PINEHURST TO NEAR CYPRESS TO NEAR
PATTISON...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
UP TO AN INCH OF RAIN MAY CAUSE SOME MINOR STREET FLOODING AS
WELL...THOUGH THE CURRENT FASTER STORM MOTIONS DO NOT SUPPORT A
WIDESPREAD THREAT AT THIS TIME. WE WILL MONITOR.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...SUGAR LAND...BAYTOWN...MISSOURI
CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER PARK...EASTERN
ROSENBERG...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...
BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...LA MARQUE AND KATY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2965 9491 2970 9494 2975 9506 2978 9504
2977 9507 2971 9506 2973 9503 2970 9503
2971 9502 2968 9498 2960 9498 2954 9502
2950 9497 2939 9502 2917 9535 2977 9601
2995 9574 3029 9559 2980 9483
TIME...MOT...LOC 0739Z 311DEG 26KT 3022 9562 2995 9574 2982 9594Special weather statement, May 28, 3:37 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 AM CDT WED MAY 28 2014
TXZ199-200-213-214-227-237-238-281000-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
FORT BEND TX-MONTGOMERY TX-
337 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN LIBERTY...NORTHEASTERN FORT BEND...
NORTHEASTERN BRAZORIA...NORTHWESTERN GALVESTON AND WESTERN CHAMBERS
COUNTIES UNTIL 500 AM CDT...
AT 335 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPRING TO EASTEX /
JENSEN AREA TO BELLAIRE TO MISSION BEND...AND MOVING SOUTHEAST AT 25
MPH AND THROUGH THE REMAINDER OF THE HOUSTON METRO AREA.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
GROUNDS ARE WET AND TREES ARE FULL OF LEAVES. SO...LOCALIZED STRONG
GUSTS COULD DOWN SOME TREES. WE WILL CONTINUE TO MONITOR FOR ANOTHER
POSSIBLE UPGRADE TO A WARNING IF IT RE-STRENGTHENS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...NORTHEASTERN SUGAR LAND...
BAYTOWN...MISSOURI CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER
PARK...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...BELLAIRE...
HUMBLE...WEST UNIVERSITY PLACE...LA MARQUE...SANTA FE AND WESTERN
SEABROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2956 9462 2946 9471 2942 9474 2939 9476
2954 9479 2979 9473 2965 9491 2977 9507
2975 9507 2954 9502 2940 9477 2939 9482
2938 9489 2937 9513 2970 9580 2972 9550
2984 9538 3016 9535 2990 9458
TIME...MOT...LOC 0835Z 296DEG 21KT 3007 9532 2983 9534 2971 9546 2970
9569Local storm report, May 28, 4:13 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM FLASH FLOOD HOUSTON 29.77N 95.39W
05/28/2014 HARRIS TX AMATEUR RADIO
GESSNER AT I-10 CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER HGX1400119
BLOODLocal storm report, May 28, 5:15 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM FLASH FLOOD HOUSTON 29.77N 95.39W
05/28/2014 HARRIS TX BROADCAST MEDIA
NORTHBOUND LANES OF I-45 JUST NORTH OF THE CITY UNDER
WATER. NUMEROUS FEEDER ROAD FLOODING.
&&
EVENT NUMBER HGX1400120
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:49 PM CDT | Areal Flood Advisory | HGX | Polk, Trinity | 116 min |
| May 27, 8:29 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 35 hr |
| May 28, 12:10 AM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 28, 2:42 AM CDT | Special Weather Statement | HGX | Harris | 93 min |
| May 28, 2:50 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 40 min |
| May 28, 2:57 AM CDT | Areal Flood Advisory | HGX | Galveston, Harris, Montgomery, Waller | 2 hr |
| May 28, 3:37 AM CDT | Special Weather Statement | HGX | Chambers | 83 min |
| May 28, 3:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 28, 3:47 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Montgomery | 58 min |
| May 28, 3:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 28, 4:05 AM CDT | River Flood Warning | HGX | Harris | 32 hr |
| May 28, 4:44 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 28, 4:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 61 min |
| May 28, 4:50 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 115 min |
| May 28, 5:00 AM CDT | River Flood Warning | HGX | Harris | 35 hr |
| May 28, 5:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 46 min |
| May 28, 6:38 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 28, 6:41 AM CDT | Special Weather Statement | HGX | Brazoria | 49 min |
| May 28, 6:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 28, 7:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| May 28, 7:22 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 72 hr |
| May 28, 7:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 117 min |
| May 28, 7:50 AM CDT | Special Marine Warning | HGX | 40 min | |
| May 28, 9:16 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 4 days |
| May 28, 9:24 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 3 hr |
| May 28, 9:52 AM CDT | River Flood Warning | HGX | Brazoria | 6 days |
| May 28, 10:42 AM CDT | Special Marine Warning | HGX | 63 min | |
| May 28, 4:53 PM CDT | Special Weather Statement | HGX | Brazoria | 22 min |
| May 28, 5:37 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 38 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.